MathSciNet Relay Station
MathSciNet bibliographic data
MR2965909 18B05 (20L05)
Heunen, Chris; Contreras, Ivan; Cattaneo, Alberto S. Relative Frobenius algebras are groupoids. J. Pure Appl. Algebra 217 (2013), no. 1, 114–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement